Scalar waves in a wormhole topology

Bugdayci, Necmi
Global monochromatic solutions of the scalar wave equation axe obtained in flat wormholes of dimensions (2+1) and (3+1). The solutions are in the form of infinite series involving cylindrical and spherical wave functions, and they are elucidated by the multiple scattering method. Explicit solutions for some limiting cases are illustrated as well. The results presented in this work constitute instances of solutions of the scalar wave equation in a space-time admitting closed time-like curves.

Citation Formats
N. Bugdayci, “Scalar waves in a wormhole topology,” INTERNATIONAL JOURNAL OF MODERN PHYSICS D, vol. 15, no. 5, pp. 669–693, 2006, Accessed: 00, 2020. [Online]. Available: